# SDR C2XA07SH082

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 15,526 hours, 13,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Defective
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2536 SHV - PILOTS REPORTED NOSE LANDING GEAR DOORS REMAIN OPEN WHEN NOSE GEAR IS UP.  MAINTENANCE REMOVED & REPLACED NOSE LANDING GEAR SEQUENCE PROX SWITCH IAW EMB 135 AMM 32-63-03, OPS CHECK GOOD.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
